0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

REGULAR ARTICLES   |    
Corrections
Am J Psychiatry 1993;150:685-b-685.
View Author and Article Information

1993 American Psychiatric Association

text A A A
PDF of the full text article.
Abstract

In the letter "Relapse Following Lorazepam Withdrawal" (February 1993, pp. 348-349), the correct spelling of the first author's name is J. Daniel Kanofsky, M.D., M.P.H. Drs. Kanofsky and Lindenmayer believe the title "Relapse in a Clozapine Responder Following Lorazepam Withdrawal" would more accurately reflect the content of their letter.

Abstract Teaser
Figures in this Article

Topics

lorazepam ; clozapine
Your Session has timed out. Please sign back in to continue.
Sign In Your Session has timed out. Please sign back in to continue.
Sign In to Access Full Content
 
Username
Password
Sign in via Athens (What is this?)
Athens is a service for single sign-on which enables access to all of an institution's subscriptions on- or off-site.
Not a subscriber?

Subscribe Now/Learn More

PsychiatryOnline subscription options offer access to the DSM-5 library, books, journals, CME, and patient resources. This all-in-one virtual library provides psychiatrists and mental health professionals with key resources for diagnosis, treatment, research, and professional development.

Need more help? PsychiatryOnline Customer Service may be reached by emailing PsychiatryOnline@psych.org or by calling 800-368-5777 (in the U.S.) or 703-907-7322 (outside the U.S.).

+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Articles
Books
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 10.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 10.  >
Textbook of Traumatic Brain Injury, 2nd Edition > Chapter 35.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 10.  >
The American Psychiatric Publishing Textbook of Psychopharmacology, 4th Edition > Chapter 62.  >
Topic Collections
Psychiatric News
Read more at Psychiatric News >>
PubMed Articles
Case report of refractory tardive dystonia induced by olanzapine. Shanghai Arch Psychiatry 2014;26(1):51-3.
Catatonic dilemma in a 33-year-old woman: a discussion. Case Rep Psychiatry 2013;2013():542303.